Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had mild discomfort in lower right abdomen, experiencing minor pinching sensation. What might be the cause?

I have had mild discomfort in my lower right abdomen and am experiencing a minor pinching sensation in the same area. The discomfort has been along the majority of the lower right quadrant. The pinching sensation occurs below and to the right of the naval. The pinching is very mild. I am curious what might be the cause of this.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
There are various possible causes but common are diverticulitis, IBD or pelvic organs disorder if you are female. But it can be caused by any lesion in abdominal wall like muscle pulling, abscess or hernia. YOu should do ultrasounds to rule this out. Also try to find is pain triggered by certain food and then avoid it. If nothing helps then endoscopy should be performed. Wish you good health.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor